# SDR CA080528007

- Difficulty date: May 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 427
- Aircraft time: 1 hours
- Engine: Pwc PW207D
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shroud
- Part number: 427065125111
- Condition: Chafed
- Location: Fuselage
- Part time: 3,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTED A MAIN ROTOR TRANSMISSION OIL LINE FAILURE. INSP REVEALED CHAFING DAMAGE TO THE OIL-LINE SHROUD ASSY FROM THE FIREWALL CLOSEOUT METAL EDGE.
